Uniqueness of Solutions of Some Nonlocal Boundary-Value Problems for Operator-Differential Equations on a Finite Segment

Authors

  • G. V. Radzievskii

Abstract

For the equation L 0 x(t) + L 1 x (1)(t) + ... + L n x (n)(t) = 0, where L k, k = 0, 1, ... , n, are operators acting in a Banach space, we formulate conditions under which a solution x(t) that satisfies some nonlocal homogeneous boundary conditions is equal to zero.

Published

25.07.2003

Issue

Section

Research articles

How to Cite

Radzievskii, G. V. “Uniqueness of Solutions of Some Nonlocal Boundary-Value Problems for Operator-Differential Equations on a Finite Segment”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 7, July 2003, pp. 1006-9, https://umj.imath.kiev.ua/index.php/umj/article/view/3976.